| Catalog Number |
650700000000 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 2 malfunction event(s), where it was reported the devices experienced an inability to disengage the cot from the cot fastener.There was no patient involvement.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the devices experienced an inability to disengage the cot from the cot fastener.There was no patient involvement.
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.1 device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 2 to 1.